# SDR IPXA2025040730719

- Difficulty date: March 29, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,998 hours, 21,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 148N371088
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT APU DOOR FRAME NEAR FWD HINGE MARKED WITH TAPE.  LH APU DOOR REPAIRED, REF BARCODE T3F18E006CWEK AND T3F18E006E00H. APU DOOR REINSTALLED THIS CLEARS DEFERRAL PER AMM 52-48-05.
